RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 4, Pages 769–772 (Mi dan37288)  

MATHEMATICS

On a generalization of Weierstrass method to nonclassical variational problems

V. V. Velichenko

Moscow Institute of Physics and Technology, Dolgoprudny Mosk. reg.

Full text: PDF file (550 kB)

Bibliographic databases:
UDC: 519.311+35
Presented: А. А. Дородницын
Received: 24.02.1972

Citation: V. V. Velichenko, “On a generalization of Weierstrass method to nonclassical variational problems”, Dokl. Akad. Nauk SSSR, 207:4 (1972), 769–772

Citation in format AMSBIB
\Bibitem{Vel72}
\by V.~V.~Velichenko
\paper On a generalization of Weierstrass method to nonclassical variational problems
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 4
\pages 769--772
\mathnet{http://mi.mathnet.ru/dan37288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0318999}
\zmath{https://zbmath.org/?q=an:0273.49020}


Linking options:
  • http://mi.mathnet.ru/eng/dan37288
  • http://mi.mathnet.ru/eng/dan/v207/i4/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020